# SDR SWIA2020090852310

- Difficulty date: August 16, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,894 hours, 30,934 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE SIDE HINGE WORN TO LIMITS. CAUSING ALIGNMENT PROBLEM FOR PAX DOOR, FILED CLOSED.  REMOVED AND REPLACED PAX DOOR HINGE (AIRFRAME SIDE), REFERENCE APPLICABLE STEPS IN SRM.  SEE CP 21388140 & CP 21384976 FOR FURTHER MAINTENANCE.
